Myocarditis with Ventricular Tachycardia Following Bivalent COVID-19 mRNA vaccination
5th Shot Spells Disaster for 81 Year Old Cardiac Patient
By Peter A. McCullough, MD, MPH
The COVID-19 vaccines do not stop SARS-CoV-2 infection, transmission, nor do they reduce the severity of disease or prevent hospitalization or death. For that reason, the risks of heart damage, blood clots, and other cardiovascular events far outweigh the benefits. In the elderly with baseline heart disease, any degree of cardiovascular injury could be disastrous as published by Yamamoto et al in an 81 year old man after his fifth mRNA shot.
The authors report this man decompensated within a day of his fifth shot and required defibrillation, mechanical ventilation, and full life support measures for myocarditis which precipitated the cardiac arrest, conduction defects, and heart failure. He stayed in the hospital over a month.
The authors summarize the recent growing literature on COVID-19 vaccine induced myocarditis: “This report indicates the need to suspect myocarditis based on clinical presentation and the importance of multimodality diagnosis using electrocardiography, echocardiography, laboratory testing, myocardial scintigraphy, and CMR. In our case, CMR showed LGE in the inferolateral segments of the epicardial to mid layers, which has been reported to be a characteristic finding in patient with mRNA vaccine-associated myocarditis. Endocardial biopsy is the gold standard for detecting myocarditis but is invasive and thought to have less sensitivity in disorders resulting from epicardial and patchy diseases such as myocarditis. On the other hand, CMR is considered to be the cornerstone for diagnosis of vaccine-associated myocarditis due to its high diagnostic performance, with a reported sensitivity of 88% and specificity of 96% in community-acquired myocarditis. The COVID-19 vaccine is thought to cause myocarditis via direct damage by free spike protein and induction of inflammatory cytokines (e.g., IL-1β and IL-6) by the lipid nanoparticles covering the mRNA. Expression of free spike protein may increase after the initial bivalent vaccination because antibodies against the spike protein of the BA.4-5 variant are yet to be generated. In autopsy cases, histology has shown patchy interstitial myocardial T-lymphocytic infiltration (T-cell dominant; CD4>>CD8) associated with damage to myocytes.6 Molecular mimicry between myocyte tissue and the SARS-COV2 spike protein may also produce an anti-myocytic immune response.6 Therefore, T lymphocyte-mediated cell injury and heart-specific autoimmunity have been suggested as mechanisms of post-vaccine myocarditis.6”
I wonder how many elderly patients have died within a few days of the COVID-19 vaccine, unrecognized and not reported by families, doctors, or others. Only all-cause mortality data published in the coming months to years will give us a clue. In the meantime, all seniors should understand that even if prior shots were tolerated, the next one could be fatal.
If you find “Courageous Discourse” enjoyable and useful to your endeavors, please subscribe as a paying or founder member to support our efforts in helping you engage in these discussions with family, friends, and your extended circles.
Yamamoto et al, CASE REPORT|ARTICLES IN PRESS Myocarditis with ventricular tachycardia following bivalent COVID-19 mRNA vaccination, CJC Open
These poor souls are being led into the fire.
We need to find a way to get this message to seniors and family members. The parents of seniors responsible for allowing multiple injections need to get this information. I will share but fear they still will not read or listen to the risks or lethality of the injections they so believed would protect their senior parents. A hard reality to accept, for anyone.